HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :Generalizations of Bateman's transformation for general inde nite metrics
Authors :SHIMOMURA, Katsunori
Issue Date :2013
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3660
Citation :Mathematical journal of Ibaraki University Vol.45 p.7 -13
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
201300065.pdf249KbAdobe PDFView/Open